CSpace  > 应用数学研究所
值域增长约束满足问题的无回溯与随机行走策略的算法复杂性分析
巩馥洲1; 徐伟2
2014
Source Publication计算机科学
ISSN1002-137X
Volume041Issue:004Pages:205
Abstract值域增长的约束满足问题模型是计算复杂性理论中一类重要的实际问题模型,针对解决这类问题的算法研究仍然很少.通过研究RB模型这一典型的值域增长约束满足问题,发现当问题规模很大时,无回溯策略比随机行走策略更加有效.这与典型的值域确定的约束满足问题如SAT问题不同,是值域增长的约束满足问题所特有的性质.通过实验研究了两种策略的表现,并进一步对两种策略的表现进行了分析.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47639
Collection应用数学研究所
Affiliation1.中国科学院数学与系统科学研究院
2.北京科技大学
Recommended Citation
GB/T 7714
巩馥洲,徐伟. 值域增长约束满足问题的无回溯与随机行走策略的算法复杂性分析[J]. 计算机科学,2014,041(004):205.
APA 巩馥洲,&徐伟.(2014).值域增长约束满足问题的无回溯与随机行走策略的算法复杂性分析.计算机科学,041(004),205.
MLA 巩馥洲,et al."值域增长约束满足问题的无回溯与随机行走策略的算法复杂性分析".计算机科学 041.004(2014):205.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[巩馥洲]'s Articles
[徐伟]'s Articles
Baidu academic
Similar articles in Baidu academic
[巩馥洲]'s Articles
[徐伟]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[巩馥洲]'s Articles
[徐伟]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.